# SDR DALA2017011100243

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO 121MF METAL FLOOR PANEL MOUNT HOLES HAVE SIGNS OF CORROSION.  BLENDED THE PANEL IAW SRM 53-00-00. FOUND TO BE OUT OF LIMITS. REPAIRED IAW SRM 53-00-50 2R-1.
